English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Character sums with smooth numbers

MPS-Authors
/persons/resource/persons236203

Shparlinski,  Igor E.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Shparlinski, I. E. (2018). Character sums with smooth numbers. Archiv der Mathematik, 110(5), 467-476. doi:10.1007/s00013-018-1168-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06BD-1
Abstract
There is no abstract available